# SDR 04FDEA02725

- Difficulty date: September 17, 2004
- Submitted: September 21, 2004
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 27,670 hours, 30,202 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6272484
- Part serial: 062C10356
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 2,135 hours, 1,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED VALVE 1 FAULTED AFTER TAKEOFF.  NO RESET, RAN NR 1 ENG AT THE GATE.  NO FAULTS NOTED.  RAN ENGS AT T/O POWER FOR 5 MIN.  NO FAULTS NOTED.  INTERROGATED PNEU SYST CONTROLLERS.  NO FAULTS STORE IN MEMORY FOR  ANY FLIGHT LEG, STILL T/S.  TALKED TO MOCC.  SINCE THERE WAS NO FAULTS STORED, AGREED TO REMOVE AND REPLACE THE CONTROLLERS AS PRECAUTIONARY.  RAN ENG AT THE GATE, PERFORMED VALVE SWITCH OVER FROM  HIGH STAGE TO LOW STAGE.  OPS CK GOOD.  NO FAULT NOTED IAW A300 JRH.
